# SDR SWAA2024022750812

- Difficulty date: February 5, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 33,454 hours, 15,850 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Balance Weight
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BALANCE WEIGHT HAS RUST AT O/B OF #1 SLAT UNDER FIXED WING L/E (MARKED)<[01] ADDED STEP 1.;[02] REJECT: STEP #1; ALL PANELS REMOVED TO FOM MUST HAVE INDIVIDUAL FAULTS RAISED AND THE SPECIFIC PANEL NUMBER MUST BE RECORDED. PLEASE REFER TO MPM 52.02.01 PARAGRAPH 19.A. FOR GUIDANCE.  **PLEASE NOTE THAT ALL CORRECTIONS MUST BE DONE ON ORIGINAL FAULT. INSPECTION WILL CLEAR REJECTION FAULT AFTER REJECTED TASK/FAULT HAS BEEN CORRECTED.**;[03] REMOVED RUST AND PRIMED COUNTER WEIGHTS PER EA M-22-157-00365.
